# SDR SWAA2022012168197

- Difficulty date: May 5, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 24,694 hours, 14,608 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31.
